کد مقاله | کد نشریه | سال انتشار | مقاله انگلیسی | نسخه تمام متن |
---|---|---|---|---|
4630833 | 1340609 | 2011 | 9 صفحه PDF | دانلود رایگان |
عنوان انگلیسی مقاله ISI
Periodic solutions of second order discrete Hamiltonian systems with potential indefinite in sign
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
کلمات کلیدی
موضوعات مرتبط
مهندسی و علوم پایه
ریاضیات
ریاضیات کاربردی
پیش نمایش صفحه اول مقاله

چکیده انگلیسی
In this paper, an existence theorem is obtained for the periodic solutions of second-order discrete Hamiltonian systems with potential indefinite in sign by Linking theorem in the critical point theory.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Applied Mathematics and Computation - Volume 218, Issue 1, 1 September 2011, Pages 148-156
Journal: Applied Mathematics and Computation - Volume 218, Issue 1, 1 September 2011, Pages 148-156
نویسندگان
Xiaoqing Deng, Haiping Shi, Xiaoliang Xie,